# SDR 06FDEA0470

- Difficulty date: February 1, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 15,858 hours, 8,404 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Lock
- Condition: Loose
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSITION 9L LOCK CAME LOOSE & PUNCHED A HOLE IN FLOORBOARD FR 64 LT BETWEEN TRACK 3L AND 4L REF S00001.  REMOVED AND REPLACED PANEL 251YG IAW FRZ 25-005 REV E AND A300-600 AMM 53-10-25-4-02.
